# SDR SIMA20251009002

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 41,494 hours, 33,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK, FOUND AFT LH EMREGENCY LIGHT AT FLOOR LEVEL TO BE INOP RAR AFT EMERGENCY LIGHT POWER UNIT (ELPU) IAW AMM 33-50-01. EMERGENCY EXIT LIGHT/ELPU OPS CHECK GOOD.
